SolpaOne 1000mg Effervescent Tablets – 12 Tablets

£5.99

  • Gets to work up to 2x faster than regular paracetamol
  • Easy to swallow effervescent format
  • Maximum dose in a single tablet

SolpaOne 1000mg Effervescent Tablets are recommended for the treatment of mild to moderate pain and/or fever. Read the patient information leaflet included in the packaging before use.

In stock

SKU: 5012616267918 Categories: , ,

Discreet Packaging

UK Based

Product Information

SolpaOne 1000mg Paracetamol Effervescent Tablets

Perrigo, the makers of Solpadeine bring you an effervescent one-dose paracetamol tablet suitable for all types of mild-moderate pain and also for people with swallowing difficulties.

  • Gets to work up to 2x faster
    • SolpaOne is rapidly absorbed and works up to 2x faster than regular paracetamol tablets.
  • Sodium conscious
    • SolpaOne is a sodium-conscious product
  • Convenience and compliance
    • SolpaOne offers the convenience of two 500mg paracetamol tablets in a single max dose offering. Easy-to-swallow, and contains a max-strength 1000mg of paracetamol to aid with dosage compliance.
  • Gentle on the stomach
    • SolpaOne is gentle on the stomach.

 

Who is SolpaOne ideal for?

People who are experiencing acute headache or back pain

  • Gets to work up to 2x faster than regular paracetamol tablets
  • Max dose paracetamol in a single tablet
  • Gentle on stomach

Those who have swallowing difficulties

  • Only 1 tablet to dissolve
  • Maximum dose in a single tablet
  • Rapidly absorbed

Those with everyday pain and fever associated with colds, flu and sore throats

  • Easy to swallow effervescent format
  • Hydration benefit as tablet to be dissolved in full tumbler of water

Patients who are taking multiple medications

  • Simple, easy to remember one-tablet dose
  • Can be taken with most prescription medicines including MOST antibiotics
  • Also safe for those with stomach ulcers, or who are on contraceptives

 

How to take SolpaOne

  • For oral use
  • Place 1 tablet in a full tumbler of water and allow to dissolve completely before swallowing.
  • Take only 1 tablet at a time, every 4 to 6 hours.
  • Do not take more than 1 tablet 4 times a day.

This medicine should be used only in adults and adolescents over 50 kg of weight, aged 16 years and above.

Adults and adolescents over the age of 16 years should take 1 tablet (1000mg) every 4 to 6 hours, up to a maximum of 4 tablets (4000mg) in 24 hours.

Do not take more than 4 effervescent tablets per day. Take only 1 tablet at a time.

If pain persists for more than 3 days or the fever lasts for more than 3 days, or gets worse or other symptoms appear, you should stop the treatment and consult a doctor.

 

Before you taking SolpaOne Effervescent Tablets

  • Do not take anything else containing paracetamol while taking this medicine.
  • Talk to your doctor at once if you take too much of this medicine even if you feel well. Read the patient information leaflet included in the box carefully.
  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
  • Taking higher doses than the recommended can cause serious liver damage. Do not use SolpaOne unless prescribed by your doctor if you have an addiction to alcohol or liver damage or if you are concomitantly taking other pain medication containing paracetamol.

 

SolpaOne Effervescent Tablets Ingredients

Each effervescent tablet contains 1000mg of Paracetamol. Contains aspartame (E951) and sodium.

High in sodium – read the patient information leaflet for further information. Each tablet contains 533.51 mg sodium and aspartame (E951).

You may also like…